MathSciNet Relay Station
MathSciNet bibliographic data
MR1793778 60G60 (60G12)
Yadrenko, M. Ĭ.; Gamalīĭ, O. G. Statistical modeling of a homogeneous isotropic random field in the space $\bold R\sp 3$ and estimates for modeling errors. (Ukrainian) Teor. Ĭmovīr. Mat. Stat. No. 59 (1998), 171--175; translation in Theory Probab. Math. Statist. No. 59 (1999), 177–181 (2000)
Links to the journal or article are not yet available
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement